# SDR SWAA2024121359184

- Difficulty date: November 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 11,466 hours, 5,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOOR HANDLE CAM PLATE LOOSE<[01] REMOVED AND REPLACED WORN WASHERS BEHIND INNER HANDLE CAM PLATE PER AMM 52-41-11.
